# SDR AALA202508053631

- Difficulty date: July 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 25,755 hours, 11,068 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spring
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE HAS EVIDENCE OF SURFACE RUST. REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE AND PERFORMED SATISFACTORYELEVATOR AND ELEVATOR TRIM CONTROL SYSTEM TEST AND ELEVATOR TABCONTROL SYSTEM OPERATIONAL TEST. PER B737-NG AMM 27-31-00, B737-NG AMM 27-31-34.
